Skin problem with humira: Hello I have question. I... - NRAS

NRAS
26,231 members30,067 posts

Skin problem with humira

Hello I have question. I started humira 6 weeks ago,making shot every 2 weeks. Lately I discovered my skin is going very sensitive and swallow face in morning. First I was sure it is allergy but looks like I got more problems after humira. Did anyone have same problem? Do you have skin problems?

5 Replies
oldestnewest

Hi I have tocilizumab infusions and my skin on my face is extremely dry as is my hair. I found out I can only use a natural moisturiser as a lot of them irritated it. Hope this helps

1 like
Reply

I had skin issues with humira as well. I had small hard doughnut shaped blisters that were very painful all over my finger and hands. I could not pick up a utensil or pen and barely type because of the pain. I stopped the humira and it all went away. Now on tocilizumab for 2 years and 4 months and feeling mostly good. Starting to taper off tocilizumab next month. Will see how that goes.

With the humira, I developed the the blister around 3 weeks after starting and was only on it for and got off it after 8weeks. 6 weeks after stopping all symptoms disappeared. I would consult your rheumatologist to discuss your issue.

We are not doctors on here (well someday be), we are just sharing our own experiences. My advice would be to stop the humira and find something else that works. I started with humira, then to kineret now on tocilizumab. Find one that would for you. Ask for a haemotology consult and ask if they will check your tnf numbers, interleukin numbers etc. Find out what your numbers are and go from there.

1 like
Reply

Only took one injection as I was covered in a rash now on rituximab infusion.

Reply

I only had 1 dose of humira as I had an abscess from it. It's very much trial and error good luck x

Reply

I had terrible hives and awful rash from 2nd injection . The pharmacist worked with anti histamine and creams to calm it down . I've since been switched to Imraldi and I'm having awful skin problems and headaches . Good luck but let them know x

Reply

You may also like...